Lichenoid type cutaneous hyperpigmentation induced by nebivolol


Creative Commons License

Aslan A. N. , Guney M. C. , AKÇAY M., KELEŞ T., BOZKURT E.

TURK KARDIYOLOJI DERNEGI ARSIVI-ARCHIVES OF THE TURKISH SOCIETY OF CARDIOLOGY, vol.45, no.3, pp.268-270, 2017 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.5543/tkda.2016.02151
  • Title of Journal : TURK KARDIYOLOJI DERNEGI ARSIVI-ARCHIVES OF THE TURKISH SOCIETY OF CARDIOLOGY
  • Page Numbers: pp.268-270

Abstract

Cutaneous hyperpigmentation is a common and well-defined side effect of many drugs, such as nonsteroidal anti-inflammatory drugs, beta-blockers, and tetracyclines, but to the best of our knowledge there is no case of skin discoloration related to nebivolol in the literature. Presently described is lichenoid type cutaneous hyperpigmentation in a 46-year-old female patient. Hyperpigmentation emerged 3 months after initiating use of nebivolol and resolved after cessation of drug use. It was concluded that effect emerged as result of therapeutic doses of nebivolol.